# SDR UIEA2016042100255

- Difficulty date: April 17, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,895 hours, 16,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN ROW 14 LT FLOOR EMER LIGHTING LOOSE.  INSTALLED & SECURED PAX CABIN 14 LT FLOOR EMER LIGHT SYS.  OPERATIONS CHECKED OK IAW AMM 33-59-00.
